Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 47, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jul 12, 2016, 6:31 PM EDT for Polk County, Florida. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2016, 6:31 PM EDT (22:31 UTC)
- Expired
- Jul 12, 2016, 7:00 PM EDT
- In force
- 29 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Polk County, FL
The radar
The Tampa radar (KTBW), 61 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 10.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2031 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 917 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
020
WUUS52 KTBW 122231
SVRTBW
FLC105-122300-
/O.NEW.KTBW.SV.W.0047.160712T2231Z-160712T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
631 PM EDT TUE JUL 12 2016
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN POLK COUNTY IN CENTRAL FLORIDA...
* UNTIL 700 PM EDT
* AT 630 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BARTOW...
MOVING NORTHWEST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BARTOW...FORT MEADE...ALTURAS...HIGHLAND CITY AND HOMELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2787 8168 2771 8174 2774 8200 2799 8188
TIME...MOT...LOC 2230Z 112DEG 5KT 2782 8180
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
521
WWUS52 KTBW 122256
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
656 PM EDT TUE JUL 12 2016
FLC105-122305-
/O.EXP.KTBW.SV.W.0047.000000T0000Z-160712T2300Z/
POLK FL-
656 PM EDT TUE JUL 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN POLK COUNTY WILL
EXPIRE AT 700 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2787 8168 2771 8174 2774 8200 2799 8188
TIME...MOT...LOC 2250Z 112DEG 5KT 2782 8180
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:57 PM EDT, 3 hours 34 minutes earlier.
Area forecast discussion, Jul 12, 2:57 PM EDT, 3 hours 34 minutes before
Area Forecast Discussion National Weather Service Tampa Bay Ruskin FL 257 PM EDT TUE JUL 12 2016 .SHORT TERM (This afternoon-Wednesday)... A more typical summertime pattern for the area this week as the broad upper ridge over the region continues while the weak relative high center moves from the Bahamas today over the state then into the Eastern Gulf late Wednesday. Western Atlantic surface high pressure axis holds over the N FL Peninsula keeping the C and S FL areas in SE low level flow. Warm, humid and unstable July atmosphere to combine with diurnal heating and bay/sea breeze boundaries to produce scattered to numerous thunderstorms through this evening then again Wednesday afternoon. Best coverage of storms favor I-75 corridor from the Tampa Bay area southward into SW FL. Temperature around seasonal normals as well. && .LONG TERM (Wednesday Night-Tuesday)... Upper ridging over the state weakens Thursday and flow becomes more zonal across the area. Surface high pressure will ridge across the area through the period from the Atlantic with the ridge axis mainly remaining north of the area. This will keep generally SE flow in place across the area with an afternoon sea breeze developing each day. Moisture will increase through the column as the upper ridge weakens and will allow for scattered afternoon and evening showers and thunderstorms each day forming along sea breeze and outflow boundaries. Temperatures will remain in the lower to mid 90s for highs and in the mid 70s to around 80 for lows. && .AVIATION... Afternoon through evening thunderstorms continue for brief MVFR/IFRconditions in/near the strongest cells through about 02Z. VRF conditions returning all sites after that through the overnight hours. && .MARINE... Light pressure gradient to hold over the E Gulf waters through the week with light winds and slight seas continuing. Expect seas 2 ft or less and afternoon seabreezes near the coast with increased thunderstorms near the beaches and coast that may produce strong gusty winds that would briefly increase and chop up seas and contain deadly lightning. So mariners need to always pay attention the weather for their safety. && .FIRE WEATHER... Summertime humidity values along with afternoon sea breezes showers and storms will continue through the week. && .Preliminary Point Temps/PoPs... TPA 78 94 78 92 / 30 30 40 30 FMY 77 93 76 93 / 20 60 30 40 GIF 76 95 76 94 / 30 40 30 40 SRQ 78 91 77 92 / 30 30 30 30 BKV 74 95 74 94 / 30 30 30 30 SPG 80 93 80 92 / 30 30 30 30 && .TBW Watches/Warnings/Advisories... FL...None. Gulf waters...None. && SHORT TERM/AVIATION/MARINE/FIRE WEATHER...25/Davis MID TERM/LONG TERM/DECISION SUPPORT...24/Hubbard
Hazardous weather outlook, Jul 12, 5:14 AM EDT, 13 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 514 AM EDT TUE JUL 12 2016 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-130915- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 514 AM EDT TUE JUL 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... ISOLATED THUNDERSTORMS WILL BE POSSIBLE AS EARLY AS LATE MORNING FOR NEAR COASTAL AREAS. THEREAFTER...STORMS WILL BECOME MORE SCATTERED DURING THE AFTERNOON AND EVENING HOURS. A FEW STRONG STORMS MAY PRODUCE STRONG GUSTY WINDS...SMALL HAIL...AND FREQUENT LIGHTNING. STORMS SHOULD GRADUALLY DIMINISH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ...THUNDERSTORM IMPACT... ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE INLAND AREAS BY EARLY AFTERNOON. THEREAFTER...STORMS WILL BECOME MORE SCATTERED ALONG THE WEST COAST OF FLORIDA DURING THE LATE AFTERNOON AND EVENING HOURS. A FEW STRONG STORMS MAY PRODUCE STRONG GUSTY WINDS...SMALL HAIL...AND FREQUENT LIGHTNING. STORMS SHOULD GRADUALLY DIMINISH BY LATE EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WYNN
In the hours before
Special weather statement, Jul 12, 3:22 PM EDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
322 PM EDT TUE JUL 12 2016
FLZ139-239-122000-
COASTAL LEVY-INLAND LEVY-
322 PM EDT TUE JUL 12 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LEVY COUNTY...
AT 321 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF BRONSON...MOVING NORTH AT 5 MPH.
WINDS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHIEFLAND...BRONSON...EAST BRONSON...WILLISTON HIGHLANDS...
MANATTEE ROAD...ANDREWS AND OTTER CREEK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2954 8265 2954 8262 2930 8253 2923 8286
2946 8300 2947 8298 2949 8298 2957 8268
2957 8266
TIME...MOT...LOC 1921Z 165DEG 6KT 2937 8274Special weather statement, Jul 12, 4:03 PM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
403 PM EDT TUE JUL 12 2016
FLZ139-239-122045-
COASTAL LEVY-INLAND LEVY-
403 PM EDT TUE JUL 12 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LEVY COUNTY...
AT 403 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER CHIEFLAND...
MOVING NORTHWEST AT 15 MPH.
WINDS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHIEFLAND...ANDREWS...MANATTEE ROAD...FANNING SPRINGS...
OTTER CREEK AND MANATEE SPRINGS STATE PARK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2958 8278 2958 8276 2956 8275 2956 8270
2925 8261 2920 8277 2942 8303 2942 8302
2943 8302 2946 8300 2947 8298 2952 8298
2952 8297 2954 8298 2956 8295 2959 8294
TIME...MOT...LOC 2003Z 156DEG 17KT 2945 8287Special weather statement, Jul 12, 4:26 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
426 PM EDT TUE JUL 12 2016
FLZ056-057-061-262-122115-
HIGHLANDS-INLAND CHARLOTTE-DESOTO-HARDEE-
426 PM EDT TUE JUL 12 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT DESOTO...NORTHEASTERN
CHARLOTTE...SOUTHEASTERN HARDEE AND SOUTHWESTERN HIGHLANDS
COUNTIES...
AT 425 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST OF ARCADIA TO 15 MILES
WEST OF VENUS TO 10 MILES EAST OF BABCOCK RANCH. MOVEMENT WAS WEST AT
10 MPH.
WINDS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ARCADIA...SOUTHEAST ARCADIA...BABCOCK RANCH...BABCOCK WEBB WMA...
SWEETWATER...LIMESTONE...BROWNVILLE...GARDNER AND NOCATEE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2703 8153 2703 8156 2688 8157 2687 8186
2741 8193 2743 8152
TIME...MOT...LOC 2025Z 103DEG 9KT 2732 8167 2714 8159 2697 8159Special weather statement, Jul 12, 4:40 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
440 PM EDT TUE JUL 12 2016
FLZ057-061-262-122115-
HIGHLANDS FL-INLAND CHARLOTTE FL-DESOTO FL-
440 PM EDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DESOTO...NORTHEASTERN
CHARLOTTE AND SOUTHWESTERN HIGHLANDS COUNTIES UNTIL 515 PM EDT...
AT 439 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTHEAST OF BABCOCK RANCH...OR 18 MILES SOUTHEAST OF
ARCADIA... MOVING NORTHWEST AT 10 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BABCOCK RANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2703 8152 2703 8156 2698 8156 2694 8159
2695 8191 2732 8174 2709 8148
TIME...MOT...LOC 2039Z 121DEG 8KT 2706 8161Special weather statement, Jul 12, 5:13 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
513 PM EDT TUE JUL 12 2016
FLZ056-061-162-165-262-265-122200-
INLAND LEE-INLAND CHARLOTTE-COASTAL CHARLOTTE-DESOTO-HARDEE-COASTAL
LEE-
513 PM EDT TUE JUL 12 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DESOTO...CHARLOTTE...
HARDEE AND NORTHWESTERN LEE COUNTIES...
AT 512 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 9 MILES EAST OF WAUCHULA TO 8 MILES
NORTHEAST OF ARCADIA TO 6 MILES NORTHEAST OF BABCOCK RANCH TO PALMONA
PARK. MOVEMENT WAS WEST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
CAPE CORAL...FORT MYERS...PUNTA GORDA...ARCADIA...WAUCHULA...
BABCOCK RANCH...MATLACHA ISLES-MATLACHA SHORES...MATLACHA...ONA...
PINELAND...EAST DUNBAR...PINE ISLAND CENTER...
CHARLOTTE COUNTY AIRPORT...PALMONA PARK...
LOCHMOOR WATERWAY ESTATES...SOUTHEAST ARCADIA...BABCOCK WEBB WMA...
ST.
JAMES CITY...SWEETWATER AND BURNT STORE MARINA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2657 8221 2706 8202 2763 8200 2762 8157
2692 8158 2661 8185
TIME...MOT...LOC 2112Z 094DEG 7KT 2751 8166 2728 8174 2699 8167 2668
8188Special weather statement, Jul 12, 6:23 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL 623 PM EDT TUE JUL 12 2016 FLZ052-056-122300- POLK-HARDEE- 623 PM EDT TUE JUL 12 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HARDEE AND SOUTHWESTERN POLK COUNTIES... AT 623 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WAUCHULA... MOVING NORTHWEST AT 5 MPH. WINDS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BARTOW...WAUCHULA...FORT MEADE...MULBERRY...BOWLING GREEN... FORT GREEN...ALTURAS...BRADLEY JUNCTION... HOMELAND AND LAKELAND HIGHLANDS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 2788 8167 2752 8177 2757 8204 2794 8196 TIME...MOT...LOC 2223Z 112DEG 5KT 2764 8182
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:09 PM EDT | Special Weather Statement | TBW | Hillsborough | 36 min |
| Jul 11, 8:22 PM EDT | Special Weather Statement | TBW | Pasco | 38 min |
| Jul 11, 8:30 PM EDT | Special Marine Warning | TBW | 30 min | |
| Jul 11, 8:42 PM EDT | Special Weather Statement | TBW | Sumter | 48 min |
| Jul 11, 9:19 PM EDT | Special Weather Statement | TBW | Hernando | 26 min |
| Jul 11, 9:38 PM EDT | Special Weather Statement | TBW | Sumter | 37 min |
| Jul 11, 10:16 PM EDT | Special Weather Statement | TBW | Citrus | 59 min |
| Jul 12, 3:22 PM EDT | Special Weather Statement | TBW | Levy | 38 min |
| Jul 12, 4:03 PM EDT | Special Weather Statement | TBW | Levy | 42 min |
| Jul 12, 4:26 PM EDT | Special Weather Statement | TBW | DeSoto | 49 min |
| Jul 12, 4:40 PM EDT | Special Weather Statement | TBW | DeSoto | 35 min |
| Jul 12, 5:02 PM EDT | Severe Thunderstorm Warning | TBW | Highlands | 43 min |
| Jul 12, 5:13 PM EDT | Special Weather Statement | TBW | Charlotte, DeSoto, Hardee | 47 min |
| Jul 12, 6:23 PM EDT | Special Weather Statement | TBW | Hardee | 37 min |
| Jul 12, 7:01 PM EDT | Special Weather Statement | TBW | Polk | 44 min |
| Jul 12, 7:48 PM EDT | Special Weather Statement | TBW | Pasco | 42 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.